# SDR DHL2003807550

- Difficulty date: October 28, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Arm
- Part number: 57591681
- Condition: Cracked
- Location: Rt Mlg
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG UPPER TORQUE ARM CRACKED.  REMOVED AND REPLACED TORQUE ARM ON RIGHT MLG IAW MM 32-11-4 PG 202-205.  FOR OPS CHECK SEE JC 8-32-00-003.
